Free access to archived articles of primary mathematics journals | Elsevier

peter.suber's bookmarks 2013-05-09


"We recognize the unique circumstances of the mathematics community. Mathematicians use and read relatively few articles, but do so very intensively. The community itself is relatively small and generally less well funded than those based around other disciplines. Therefore researchers at certain (especially smaller) institutes don't always have access to key mathematics articles. The actions Elsevier is taking are aimed to support the advancement of the important work in this community.

In May 2012, we made the archives of the primary mathematics journals open and freely available, from four years after publication back to 1995, the year in which we started publishing digitally.

In September 2012, we have gone even further and opened access to all available archived articles, back to Volume 1, Issue 1 (or the first issue available) of each of the primary mathematics journals from 4 years after publication to the 1st issue, which means back to early 1960s for several titles."


From feeds:

Open Access Tracking Project (OATP) ยป peter.suber's bookmarks


oa.elsevier oa.retro oa.mathematics

Date tagged:

05/09/2013, 13:48

Date published:

05/09/2013, 09:48